# SDR IPXA2021093074446

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 29,981 hours, 10,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Doors
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACREW ENTRY DOOR LEAKS VERY LOUD DURING CLIMB / CRZ CABIN ALT PRESS NORMALFOUND ENTRY DOOR SEAL OUT OF TRACK AT LOWER END ABOUT 8" REINSTALLED SEAL IN TRACK. PRESSURIZED PER 05 51 24. NO LEAK FOUND . DOOR SEAL 52 09 01
